RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1280–1291 (Mi zvmmf8390)  

Computation of transonic flow in a three-dimensional nozzle

M. Ya. Ivanov, O. A. Ryl'ko

Moscow

Full text: PDF file (1310 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 242–255

Bibliographic databases:

UDC: 517.9:533.7
MSC: 76H05
Received: 19.08.1971
Revised: 17.11.1971

Citation: M. Ya. Ivanov, O. A. Ryl'ko, “Computation of transonic flow in a three-dimensional nozzle”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1280–1291; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 242–255

Citation in format AMSBIB
\Bibitem{IvaRyl72}
\by M.~Ya.~Ivanov, O.~A.~Ryl'ko
\paper Computation of transonic flow in a three-dimensional nozzle
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1280--1291
\mathnet{http://mi.mathnet.ru/zvmmf8390}
\zmath{https://zbmath.org/?q=an:0246.76059}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 242--255
\crossref{https://doi.org/10.1016/0041-5553(72)90014-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8390
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020